# SDR SWI2024F01188

- Difficulty date: August 30, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 39,161 hours, 28,696 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H RBL 9 FLOOR BEAM CORRODED ON TOP FROM APROX FS 477- FS 570 MARKED     (C-CHECK RO 11-6/2024)    REPAIRED RH RBL9 FLOOR BEAM FROM APPROX FS477-FS570 REF-CRJ 700 REO 670-53-31-937 REV -- DATED 2024-09-12, EO NO: CL-600-2C10-53-L08306 REV.IR DATED 10/3/2024, CRJ 700 SRM 53-00-41-201-001-A01 REV. 38, DATED JULY 25, 2020. CRJ 700 SRM 51-42-21-001-001-A01  REV. 38, DATED JULY 25, 2020. CRJ 700 SRM 51-42-06-001-001-A01 REV. 38, DATED JULY 25, 2020. COMPLIED WITH TASK 51-900-1002-SKY
